# SDR SWAA2020112330856

- Difficulty date: November 17, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 28,568 hours, 12,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 15C, 19C, 23C, AND AFT LEFT OVERWING EXIT WILL NOT ILLUMINATE.  REPLACED BATTERY PACK AT CHARGER (M1670) ROW 21, IAW AMM 33-51-06 LIGHTS OPERATE NORMAL
